Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Takashi Ono "On certain numerical invariants of mappings over finite fields, I," Proceedings of the Japan Academy, Series A, Mathematical Sciences, Proc. Japan Acad. Ser. A Math. Sci. 56(7), 342-347, (1980)